Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Projective ideals in rings of dimension one

Authors: J. E. Carrig and W. V. Vasconcelos
Journal: Proc. Amer. Math. Soc. 71 (1978), 169-173
MSC: Primary 13C15
MathSciNet review: 0491655
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss a construction that shows the projective ideals of a one-dimensional ring as radically dense in the set of all faithful ideals. Its applications are to questions of existence of a classical ring of quotients, to counting equations, and to a trade-in between Noetherianess and low homological dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C15

Retrieve articles in all journals with MSC: 13C15

Additional Information

PII: S 0002-9939(1978)0491655-2
Keywords: Projective ideal, Picard group, affine algebra, ring of quotients, stable coherence
Article copyright: © Copyright 1978 American Mathematical Society